Thanks for query
ma'am first of heel spur is not a clinical symptom. It's a radiological finding. So please tell what problem you have because we doctors are taught to treat patients and not x rays
These medicine may cause such situations. However your dentist might have also prescribed any antacid or ppis. Pl be careful. Also do not take empty stomach if such med cause you trouble.
Pl consult by text or audio call.
If pain, trauma etc still exist, may be you have to switch medicine. Pl consult your dentist or physician. However if at all such conditions occur with other anti inflammatory etc too, pl do not hesitate to protect stomach lining and prevent other damages by ayurvedic naturals for antacids. There is no interaction with allopathic and are safe.
MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Anaesthesiology, Clinical Fellowship In Pain Management
Pain Management Specialist, Delhi
It is a combination of tramadol and paracetamol. It is very much a safe drug, however it may have some minor side effects in a few subset of patients like constipation, nausea and vomiting, sedation etc. It is always better to take such medicine only in the prescribed dosage by your doctor.
Core strengthening exercise- straight leg raised with toes turned outward, repeat 10 times, twice a day. Hams stretching- lie straight, take the leg up, pull the feet towards yourself, with a elastic tube or normal belt. Repeat 10 times, twice a day.
Quadriceps exercises- lie straight, make a towel role and put it under the knee, press the keen against the role, hold it for 20 secs. Repeat 20 times twice a day. This will help relieve some pain.
Hello lybrate-user, your brother will not suffer from any withdrawal effects. But he should avoid taking tramadol for longer duration. He can take other painkillers. Yes he can take panadol as alternative.
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke.
4. Exercise daily (aerobics and cardiovascular)
5. Identify your headache trigger and try to avoid it.